Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/10225
Title: Asymptotic scale invariance in a massive thirring model with U(n) symmetry
Authors: P. K. Mitter
P. H. Weisz
University of Maryland
Universite Pierre et Marie Curie
Mahidol University
Keywords: Physics and Astronomy
Issue Date: 1-Jan-1973
Citation: Physical Review D. Vol.8, No.12 (1973), 4410-4429
Abstract: Renormalized Ward identities and Callan-Symanzik equations are developed for vertex functions involving composite fields in a massive Thirring model with U(n) symmetry. The existence of a critical curve of fixed points of a renormalization group acting on a space of coupling constants is proved. On this curve all nonsoft axial-vector and scaling anomalies vanish. Attraction properties of this curve are investigated. The possibility of a second critical curve for strong coupling is discussed. © 1973 The American Physical Society.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=0000713750&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/10225
ISSN: 05562821
Appears in Collections:Scopus 1969-1990

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.